# SDR AALA20072052

- Difficulty date: October 27, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N658AA
- Make and model: Boeing 757223
- Aircraft serial: 24616
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT RIGHT NUMBER FOUR DOOR EXIT SIGN INOPERATIVE.  RECONNECTED CONNECTOR FOR EMERGENCY LIGHT AT RIGHT NUMBER FOUR DOOR EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
